Journal article icon

Journal article

GROUPS WITH FRACTIONALLY EXPONENTIAL SUBGROUP GROWTH

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF PURE AND APPLIED ALGEBRA
Volume:
88
Issue:
1-3
Pages:
205-223
Publication date:
1993-08-25
DOI:
ISSN:
0022-4049
Source identifiers:
4250
Pubs id:
pubs:4250
UUID:
uuid:9c8f20eb-f224-4c58-a16f-0c30cdc6997b
Local pid:
pubs:4250
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP